How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Doctor
Category: Medical
Satisfied Customers: 7395
Experience:  MBBS, MD, MCCM. Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

T inkling feet why. no I have no health insurance and can

Customer Question

t inkling feet why.
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: no I have no health insurance and can not afford it. I'm a health nut and only believe in natural medicine.
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I take no meds .
JA: Anything else in your medical history you think the doctor should know?
Customer: none I only take natural meds
Submitted: 1 month ago.
Category: Medical
Customer: replied 1 month ago.
I take no meds and my Doctor nows I only belive in natural medicine.
Expert:  Dr. Muneeb Ali replied 1 month ago.

Hi,

Welcome to JA and thanks for this question. Im sorry to hear about your symptoms. Actually tingling in the feet can be due to a number of conditions. The first one which comes to mind is that you could have developed an electrolyte imbalance which uis causing this problem. Potassium, calcium, magnesium deficiencies can lead to tingling in the feet and this can be corrected with the help of simple supplemengts which can be found over the counter and also with the help of dietary management to increase the intake of products which contain these medications.

Another cause of this could be associated with peripheral neuropathy. This is a condition in which there is damage to the nerves in the feet, this can be due to several underlying causes including vitamin b12 deficiency, folate deficiency, autoimmune problems, thyroid problems, viral infections. Usually this can be diagnosed with the help of a simple NCS/EMG test which can be diagnostic. usually starting supplements like OTC NATURAL supplements like alpha lipoic acid, omega 3 fatty acids, vitamin B12 supplements, folate supplements would be helpful. Other natural medications which can be helpful include,

Limbrel (Flavocoxid)

Noni concentrate

Nettle Root extract

S adenosyl methionine etc

Acetyl L carnitine.

Do you have any more questions?

Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,

http://www.justanswer.com/medical/expert-dr-muneeb-ali/

Expert:  Dr. Muneeb Ali replied 1 month ago.

Would you like to know anything else? Any clarifications or additional questions that you might have, i would be happy to answer them for you. If done for now, please remember to leave a positive rating as that is the only way we are compensated for our time spent helping you. You can continue to ask follow-up questions even after the rating.